Alert archive / Puerto Rico / Small Craft Advisories in 2015

Small Craft Advisory 34, NWS JSJ

August 24, 2015

NWS JSJ issued this small craft advisory at Aug 24, 2015, 3:35 PM CDT. It took effect at Aug 24, 2015, 4:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2015, 3:35 PM CDT (20:35 UTC)
In effect from
Aug 24, 2015, 4:00 PM CDT
Expired
Aug 25, 2015, 1:00 PM CDT
In force
21 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WHCA72 TJSJ 242035
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
435 PM AST MON AUG 24 2015

...ROUGH SEAS EXPECTED LATER TODAY...

.AT 2 PM AST REMNANTS OF DANNY WERE ABOUT 180 NM EAST SOUTHEAST
OF ST. CROIX AND MOVING WESTWARD AT ABOUT 10 KNOTS. WINDS FROM
THE LOW ARE FORECAST TO REACH THE LOCAL WATERS EARLY TONIGHT WHILE
THE CENTER OF THE LOW WILL PASS NEAR THE SOUTHERN BOUNDARY OF THE FORECAST
AREA TONIGHT AND TUESDAY. AS A RESULT...ROUGH MARINE CONDITIONS
ARE EXPECTED TO PREVAIL THROUGH TUESDAY AFTERNOON. MARINE
CONDITIONS WILL BEGIN TO IMPROVE TOMORROW AFTER DANNY MOVES AWAY
FROM THE LOCAL AREA.

AMZ722-250200-
/O.CAN.TJSJ.SC.Y.0033.000000T0000Z-150826T0000Z/
/O.NEW.TJSJ.SC.Y.0034.150824T2100Z-150825T0200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
435 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM AST THIS EVENING. 

* WINDS...20 TO 25 KT WITH HIGHER GUSTS IN SQUALLS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-250445-
/O.CAN.TJSJ.SC.Y.0033.000000T0000Z-150826T0000Z/
/O.NEW.TJSJ.SC.Y.0034.150824T2300Z-150825T1800Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
435 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM AST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM AST TUESDAY. 

* WINDS...20 TO 25 KT WITH HIGHER GUSTS UP TO 35 KNOTS IN
  SQUALLS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-242145-
/O.CAN.TJSJ.SC.Y.0033.000000T0000Z-150825T1800Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
435 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AROUND DANNY HAVE WEAKENED.

$$

AMZ710-242145-
/O.CAN.TJSJ.SC.Y.0033.000000T0000Z-150826T0600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
435 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AROUND DANNY HAVE WEAKENED.

$$

AMZ712-735-242145-
/O.CAN.TJSJ.SC.Y.0033.150825T0600Z-150825T1800Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
435 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AROUND DANNY HAVE WEAKENED.

$$

AMZ715-242145-
/O.CAN.TJSJ.SC.Y.0033.150825T0600Z-150825T1200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
435 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AROUND DANNY HAVE WEAKENED.

$$

AMZ741-250445-
/O.EXT.TJSJ.SC.Y.0033.150825T1200Z-150825T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
435 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 3 PM AST
TUESDAY...

* WINDS...20 TO 25 KT WITH HIGHER GUSTS UP TO 30 KNOTS IN
  SQUALLS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
813 
WHCA72 TJSJ 242136 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
536 PM AST MON AUG 24 2015

...ROUGH SEAS EXPECTED LATER TODAY...

.AT 2 PM AST REMNANTS OF DANNY WERE ABOUT 180 NM EAST SOUTHEAST
OF ST. CROIX AND MOVING WESTWARD AT ABOUT 10 KNOTS. WINDS FROM
THE LOW ARE FORECAST TO REACH THE LOCAL WATERS EARLY TONIGHT
WHILE THE CENTER OF THE LOW WILL PASS NEAR THE SOUTHERN BOUNDARY
OF THE FORECAST AREA TONIGHT AND TUESDAY. AS A RESULT...ROUGH
MARINE CONDITIONS ARE EXPECTED TO PREVAIL THROUGH TUESDAY
AFTERNOON. MARINE CONDITIONS WILL BEGIN TO IMPROVE TOMORROW AFTER
DANNY MOVES AWAY FROM THE LOCAL AREA.

AMZ741-250545-
/O.EXT.TJSJ.SC.Y.0033.150825T1300Z-150825T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
536 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 3 PM AST
TUESDAY...

* WINDS...20 TO 25 KT WITH HIGHER GUSTS UP TO 30 KNOTS IN 
  SQUALLS. 

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-250200-
/O.CON.TJSJ.SC.Y.0034.000000T0000Z-150825T0200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
536 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM AST THIS
EVENING...

* WINDS...20 TO 25 KT WITH HIGHER GUSTS IN SQUALLS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-250545-
/O.CON.TJSJ.SC.Y.0034.150824T2300Z-150825T1800Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
536 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
TUESDAY...

* WINDS...20 TO 25 KT WITH HIGHER GUSTS UP TO 35 KNOTS IN 
  SQUALLS. 

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
530 
WHCA72 TJSJ 250300
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1100 PM AST MON AUG 24 2015

...ROUGH WINDS AND SEAS EXPECTED MAINLY TONIGHT IN CARIBBEAN
WATERS...

.REMNANTS OF DANNY ARE CENTERED ABOUT 60 NM SOUTHEAST OF ST. CROIX
AND MOVING WESTWARD AT ABOUT 10 KNOTS. WINDS FROM THE TROUGH WILL
PASS THROUGH CARIBBEAN COASTAL WATERS THE REST OF TONIGHT INTO
EARLY TUESDAY. ROUGH MARINE CONDITIONS ARE EXPECTED TO PREVAIL
THROUGH TUESDAY AFTERNOON. MARINE CONDITIONS WILL BEGIN TO IMPROVE
ON TUESDAY EVENING AS THE REMNANTS OF DANNY MOVES FARTHER AWAY
FROM THE REGIONAL WATERS.

AMZ732-251100-
/O.CON.TJSJ.SC.Y.0034.000000T0000Z-150825T1800Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1100 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
TUESDAY...

* WINDS...20 TO 25 KT WITH HIGHER GUSTS UP TO 35 KNOTS IN 
  SQUALLS. 

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-251100-
/O.CON.TJSJ.SC.Y.0033.150825T1300Z-150825T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
1100 PM AST MON AUG 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 3 PM AST
TUESDAY...

* WINDS...20 TO 25 KT WITH HIGHER GUSTS UP TO 30 KNOTS IN 
  SQUALLS. 

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
945 
WHCA72 TJSJ 250823
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
423 AM AST TUE AUG 25 2015

...ROUGH WINDS AND SEAS EXPECTED IN CARIBBEAN WATERS...

.THE STRONGER WINDS ASSOCIATED WITH THE REMNANTS OF DANNY WILL
AFFECT THE LOCAL CARIBBEAN TODAY...RESULTING IN ROUGH MARINE
CONDITIONS THROUGH THIS AFTERNOON. WINDS AND SEAS WILL BEGIN TO
IMPROVE THIS EVENING.

AMZ732-251630-
/O.CON.TJSJ.SC.Y.0034.000000T0000Z-150825T1800Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
423 AM AST TUE AUG 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

* WINDS...15 TO 25 KT WITH HIGHER GUSTS UP TO 30 KNOTS IN
  SQUALLS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-251630-
/O.CON.TJSJ.SC.Y.0033.150825T1300Z-150825T1900Z/
MONA PASSAGE SOUTHWARD TO 17N-
423 AM AST TUE AUG 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM AST THIS AFTERNOON...

* WINDS...15 TO 25 KT WITH HIGHER GUSTS UP TO 30 KNOTS IN
  SQUALLS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
720 
WHCA72 TJSJ 251237 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
837 AM AST TUE AUG 25 2015

...ROUGH MARINE CONDITIONS EXPECTED THROUGH THIS AFTERNOON...

.THE STRONGER WINDS ASSOCIATED WITH THE REMNANTS OF DANNY WILL
AFFECT THE LOCAL CARIBBEAN WATERS AND MONA PASSAGE. AS A RESULT...
ROUGH MARINE CONDITIONS CAN BE EXPECTED THROUGH THIS AFTERNOON.
WINDS AND SEAS WILL BEGIN TO IMPROVE THIS EVENING.

AMZ725-735-251800-
/O.EXA.TJSJ.SC.Y.0034.000000T0000Z-150825T1800Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
837 AM AST TUE AUG 25 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM AST THIS AFTERNOON...

* WINDS...15 TO 20 KT WITH FREQUENT GUSTS OF 25 TO 30 KNOTS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-251800-
/O.EXT.TJSJ.SC.Y.0033.150825T1237Z-150825T1800Z/
MONA PASSAGE SOUTHWARD TO 17N-
837 AM AST TUE AUG 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

* WINDS...AROUND 20 KT WITH FREQUENT GUSTS OF 25 TO 30 KNOTS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-251800-
/O.CON.TJSJ.SC.Y.0034.000000T0000Z-150825T1800Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
837 AM AST TUE AUG 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

* WINDS...AROUND 20 KT WITH FREQUENT GUSTS OF 25 TO 30 KNOTS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
323 
WHCA72 TJSJ 251412
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1012 AM AST TUE AUG 25 2015

...ROUGH MARINE CONDITIONS EXPECTED THROUGH THIS AFTERNOON...

.THE STRONGER WINDS ASSOCIATED WITH THE REMNANTS OF DANNY WILL
AFFECT THE LOCAL CARIBBEAN WATERS AND MONA PASSAGE. AS A RESULT...
ROUGH MARINE CONDITIONS CAN BE EXPECTED THROUGH THIS AFTERNOON.
WINDS AND SEAS WILL BEGIN TO IMPROVE THIS EVENING.

AMZ741-252000-
/O.EXT.TJSJ.SC.Y.0033.000000T0000Z-150825T2000Z/
MONA PASSAGE SOUTHWARD TO 17N-
1012 AM AST TUE AUG 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM AST THIS
AFTERNOON...

* WINDS...AROUND 20 KT WITH FREQUENT GUSTS OF 25 TO 30 KNOTS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-732-735-251800-
/O.CON.TJSJ.SC.Y.0034.000000T0000Z-150825T1800Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
1012 AM AST TUE AUG 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

* WINDS...15 TO 20 KT WITH FREQUENT GUSTS OF 25 TO 30 KNOTS.

* WAVES/SEAS...5 TO 7 FT WITH OCCASIONAL SEAS UP TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 10:31 AM CDT, 5 hours 4 minutes earlier.

Area forecast discussion, Aug 24, 10:31 AM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1131 AM AST MON AUG 24 2015

.UPDATE...AS OF 11 AM AST...THE NATIONAL HURRICANE CENTER DEGRADED
FORMER TROPICAL CYCLONE DANNY INTO A REMNANT LOW. LATEST RADAR
IMAGES FROM GUADELOUPE ARE INDICATING THAT SHOWER AND
THUNDERSTORM ACTIVITY ASSOCIATED WITH THE REMNANTS OF DANNY ARE
BECOMING LESS ORGANIZED. HOWEVER...FORECAST STILL ON TRACK...AS
THE REMNANTS OF DANNY ARE EXPECTED TO MOVE ACROSS THE CARIBBEAN
SEA TONIGHT. INCREASING SHOWER AND THUNDERSTORM ACTIVITY ACROSS
THE LOCAL ISLANDS THROUGH AT LEAST TUESDAY AFTERNOON. SUNNY TO
PARTLY CLODY SKIES WERE OBSERVED THIS MORNING AND ARE EXPECTED TO
CONTINUE FOR THE NEXT FEW HOURS. THEN...AFTERNOON CONVECTION WILL
FAVOR THE INTERIOR AND WESTERN SIDE OF PR. ISOLATED SHOWERS
ELSEWHERE IN THE AFTERNOON. NO MAJOR CHANGES SO FAR MADE TO SHORT
TERM GRIDS...WILL UPDATE AS NECESSARY.

&&

.AVIATION...MVFR EXPECTED AT NCM/KPK THRU AT LEAST THIS EVENING.
AS REMNANTS OF DANNY CONTINUE TO MOVE WEST...MVFR CONDS WILL
SPREAD EAST TO WEST LATE IN THE FCST PERIOD FROM THE LEEWARD
TERMINALS TO THE USVI/EASTERN HALF OF PR TERMINALS. BETWEEN 17Z-
21Z BRIEF MVFR CONDS POSSIBLE AT JMZ DUE TO SHRA/TSRA DEVELOPING
ACROSS THE INTERIOR AND WESTERN SECTIONS OF PR. MTN TOP OBSCD
EXPECTED. LOW LEVEL EASTERLIES WINDS WILL CONTINUE AT 15 TO 22
KT...WITH HIGHER GUSTS AT THE SFC LATER IN THE FCST PERIOD AS
REMNANTS OF DANNY PASS NEAR THE USVI THIS EVENING.

&&

.MARINE...NEARSHORE BUOYS ARE INDICATING SEAS OF 3 TO 4 FEET
ACROSS THE LOCAL WATERS. HOWEVER...ROUGH MARINE CONDITIONS ARE
EXPECTED TO PREVAIL LATER TONIGHT INTO TUESDAY. AS REMNANTS OF
DANNY WILL CREATE SMALL CRAFT ADVISORY CONDITIONS MAINLY ACROSS
THE CARIBBEAN WATERS. MARINE CONDITIONS WILL BEGIN TO IMPROVE
TOMORROW AS THE REMNANTS OF DANNY MOVES AWAY FROM THE LOCAL AREA
AND CONTINUES TO DEGENERATE LATE TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 555 AM AST MON AUG 24 2015/

SYNOPSIS...TROPICAL CYCLONE DANNY LOCATED JUST EAST OF THE LEEWARD
ISLANDS...IS FORECAST TO MOVE ACROSS THE LOCAL CARIBBEAN WATERS
LATER TODAY AND TUESDAY. AS A RESULT...WEATHER CONDITIONS WILL
DETERIORATE RAPIDLY THIS AFTERNOON ACROSS THE USVI AND PR. CONDITIONS
WILL IMPROVE SLIGHTLY ON WEDNESDAY. HOWEVER...AN AREA OF LOW PRESSURE
LOCATED ABOUT MIDWAY BETWEEN AFRICA AND THE WINDWARD ISLANDS...IS
EXPECTED TO BRING UNSETTLED CONDITIONS ONCE AGAIN ACROSS THE LOCAL
ISLANDS BETWEEN WEDNESDAY NIGHT AND FRIDAY.

DISCUSSION...LATEST FORECAST FROM THE NHC SUGGEST THAT TROPICAL
CYCLONE DANNY WILL MOVE ACROSS THE LOCAL CARIBBEAN WATERS TONIGHT
INTO TUESDAY MORNING. HOWEVER...AN EXTREMELY MOIST AIR MASS WILL
SPREAD OVER USVI AND PR THIS AFTERNOON/EVENING...RAISED THE THREAT
OF HEAVY RAIN...THUNDERSTORMS AND FLOODING ACROSS PORTIONS OF THE
LOCAL ISLANDS. ALTHOUGH...DANNY IS FORECAST TO BECOME A TROPICAL
DEPRESSION WHEN IT MOVES OVER THE CARIBBEAN WATERS...EXPECT PERIODS
OF INTENSE RAINFALL AND STRONG GUSTY WINDS STARTING TONIGHT AND
CONTINUE THROUGH TUESDAY. DANNY IS EXPECTED TO PRODUCE 2 TO 4 INCHES
OF RAIN OVER THE U.S. VIRGIN ISLANDS AND PUERTO RICO THROUGH TUESDAY.
HOWEVER...STRONG OROGRAPHIC ENHANCEMENT OF RAINFALL CAN BE POSSIBLE
WITH THIS TROPICAL CYCLONE...LEADING TO HIGHER RAINFALL ACCUMULATIONS
IN LOCALIZED AREAS.

MID-LONG TERM...LARGE AREA OF HIGH MOISTURE ASSOCIATED WITH A LOW
PRESSURE SYSTEM WILL REACH THE LOCAL ISLANDS BETWEEN WEDNESDAY
NIGHT AND THURSDAY MORNING. THIS WILL BRING ANOTHER ROUND OF
NUMEROUS SHOWERS ACROSS PUERTO RICO AND THE U.S. VIRGIN ISLANDS
FROM WEDNESDAY NIGHT INTO FRIDAY MORNING. BUT FOR NOW WILL STAY
FOCUSED MAINLY ON DANNY.

AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL ACROSS MOST TAF SITES
THROUGH 24/17Z. MVFR/IFR CONDITIONS ARE EXPECTED OVER TNCM AND TKPK
FROM 24/14Z THROUGH AT LEAST 24/23Z IN +TSRA. SHOWERS WITH
THUNDERSTORMS ARE EXPECTED TO INCREASE FROM EAST TO WEST ACROSS ALL
TERMINALS FROM 24/18Z THROUGH AT LEAST 25/02Z. LOW LEVEL WINDS WILL
CONTINUE MAINLY EAST SOUTHEAST AT 10 TO 15 KTS INCREASING TO 20
TO 25 KTS LATE THIS AFTERNOON.

MARINE...MARINE CONDITIONS EXPECTED TO DETERIORATE LATER TODAY.
SMALL CRAFT ADVISORIES HAVE BEEN ISSUED DUE ROUGH SEAS OF AROUND
6-8 FEET. LOCALLY HIGHER WAVES UP TO 10 FEET CAN BE POSSIBLE LATER
TONIGHT THROUGH TUESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  87  80  88  80 /  30  90  60  30
STT  83  81  82  81 /  40  90  60  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...SMALL CRAFT ADVISORY FROM 8 AM TO 1 PM AST TUESDAY FOR SOUTHWEST.

     SMALL CRAFT ADVISORY FROM 4 AM TO 7 AM AST TUESDAY FOR SOUTHEAST.

     SMALL CRAFT ADVISORY FROM 11 AM TO 5 PM AST TUESDAY FOR MAYAGUEZ
     AND VICINITY.

VI...HIGH RIP CURRENT RISK UNTIL 8 PM AST THIS EVENING FOR ST CROIX-
     ST. THOMAS/ST. JOHN/ADJACENT ISLANDS.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO MIDNIGHT AST
     TONIGHT FOR ST CROIX.

AM...SMALL CRAFT ADVISORY FROM 1 AM TO 3 PM AST TUESDAY FOR COASTAL
     WATERS OF SOUTHERN PUERTO RICO OUT 10 NM.

     HIGH RIP CURRENT RISK UNTIL 8 PM AST THIS EVENING FOR COASTAL
     WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL
     WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT
     10 NM.

     SMALL CRAFT ADVISORY FROM 1 AM TO 4 AM AST TUESDAY FOR COASTAL
     WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT
     10 NM.

     SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 2 PM AST
     TUESDAY FOR CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO
     17N.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM AST THIS
     EVENING FOR ANEGADA PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 8 AM TO 3 PM AST TUESDAY FOR COASTAL
     WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM AST TUESDAY FOR MONA
     PASSAGE SOUTHWARD TO 17N.

     SMALL CRAFT ADVISORY FROM 11 AM TO 2 PM AST TUESDAY FOR COASTAL
     WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM.

     SMALL CRAFT ADVISORY UNTIL 2 AM AST TUESDAY FOR ATLC WATERS OF
     PUERTO RICO AND USVI FROM 10NM TO 19.5N.

&&

13/54
Hazardous weather outlook, Aug 24, 4:58 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
558 AM AST MON AUG 24 2015

AMZ710>745-PRZ001>013-251000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
558 AM AST MON AUG 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.FLOODING...TROPICAL STORM DANNY WILL PRODUCE HEAVY RAINS WHICH
WILL LEAD TO URBAN AND SMALL STREAM FLOODING. SOME FLASH FLOODING
CANT BE RULE OUT MAINLY OVER WESTERN PUERTO RICO AS SOILS OVER
THESE AREAS ARE ALREADY SATURATED. STRONG GUSTY WINDS IN SQUALLS
COULD BE EXPECTED.

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR
ISABELA...VEGA BAJA...PINONES...HUMACAO...GUANICA...CULEBRA AND
VIEQUES BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SIGNIFICANT INCREASE IN MOISTURE IS EXPECTED TO OCCUR AS SURFACE
LOW PRESSURE MOVES CLOSE TO THE LOCAL REGION. URBAN AND SMALL
STRAM FLOODING WILL BE LIKELY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT FLOODING AND RIP
CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.

AMZ715-725-VIZ001-002-251000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
558 AM AST MON AUG 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.FLOODING...HEAVY RAINS COULD LEAD TO URBAN AND SMALL STREAM
FLOODING. STRONG GUSTY WINDS IN SQUALLS COULD BE EXPECTED.

.RIP CURRENTS...THERE IS A HIGH RISK OF RIP CURRENTS FOR
SAINT CROIX.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SPOTTER INFORMATION STATEMENT...

INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT FLOODING AND RIP
CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.

In the hours before

Special weather statement, Aug 24, 2:52 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
352 PM AST MON AUG 24 2015

PRZ007-009-010-242045-
PONCE AND VICINITY-MAYAGUEZ AND VICINITY-WESTERN INTERIOR-
352 PM AST MON AUG 24 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT ADJUNTAS...SAN
SEBASTIAN...NORTHEASTERN YAUCO...ANASCO...MARICAO...LARES...LAS
MARIAS AND MAYAGUEZ MUNICIPALITIES...

AT 345 PM AST...AN AREA OF STRONG THUNDERSTORM WAS NEAR SAN
SEBASTIAN...YAUCO...ANASCO...MARICAO...LARES...LAS MARIAS AND
MAYAGUEZ. THE STORMS WERE NEARLY STATIONARY. THIS STORM WILL REMAIN
OVER MAINLY RURAL AREAS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH
THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 1816 6683 1821 6713 1831 6707 1824 6698
      1823 6682 1820 6678
TIME...MOT...LOC 1949Z 145DEG 1KT 1820 6692

JFIGUEROA
Special weather statement, Aug 24, 2:58 PM CDT, 37 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
352 PM AST LUNES 24 DE AGOSTO DE 2015

PRZ007-009-010-242045-
PONCE Y VECINDAD-MAYAGUEZ Y VECINDAD-OESTE INTERIOR-
352 PM AST LUNES 24 DE AGOSTO DE 2015

...UN AREA DE TRONADAS FUERTES AFECTARA A ADJUNTAS...SAN
SEBASTIAN...NORTHEASTERN YAUCO...ANASCO...MARICAO...LARES...LAS
MARIAS Y MAYAGUEZ...

A LAS 3:45 PM AST...UNA TRONADA FUERTE ESTABA LOCALIZADA SAN
SEBASTIAN...YAUCO...ANASCO...MARICAO...LARES...LAS MARIAS Y
MAYAGUEZ. LA TORMENTA ESTABA CASI ESTACIONARIA. ESTA TORMENTA
PERMANECERA MAYORMENTE SOBRE LAS AREAS RURALES. LLUVIA TORRENCIAL
TAMBIEN OCURRE CON ESTAS TORMENTAS...Y PUDIERA CAUSAR INUNDACIONES
LOCALIZADAS. NUNCA MANEJE SU VEHICULO EN CARRETERAS INUNDADAS.

RAYOS FRECUENTES DE NUBE A SUELO ESTAN OCURRIENDO CON ESTA TORMENTA.
LOS RAYOS PUEDEN CAER A 15 MILLAS DE LA TRONADA. BUSQUE REFUGIO
SEGURO DENTRO DE UN VEHICULO O EDIFICIO.

JFR/RVT

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 10:58 PM CDTSmall Craft AdvisoryJSJ40 hr
Aug 24, 2:31 PM CDTAreal Flood AdvisoryJSJ3 hr
Aug 24, 2:52 PM CDTSpecial Weather StatementJSJ53 min
Aug 24, 5:30 AM CDTRip Current StatementJSJ19 hr

Nearby

Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.